# SDR USAA920071293

- Difficulty date: November 7, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113N23412
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - NR 6055159, RIGHT WING INBOARD FLAP INBOARD RIB CRACKED, FS 76.8.  REPLACED RIGHT WING INBOARD FLAP INBOARD RIB, FS 76.8 IAW B757 SRM 51-40-05.
